| Model Number |
AVEA |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
Event or Problem Description
The customer reported to vyaire medical reported that the avea ventilator on start up the uim touch screen stays blank and it does boot up.There is no patient involvement on the associated event.